default-icon
Itching in body
I am having itching in my body after taking a medicine what to do please tell me fast How should i stop it
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

May be allergic due to the medicine Immediately stop the medications Take tab cetrizine 10 mg 1 tab stat
Next Steps
Reach your nearest hospital if conditions doesn’t improve
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +137
Consult with a doctor
Online now
Emergency department ASAP.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take Avil 25 1 tablet. If doesn’t improve then consult privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.